# SDR LR7A2020100902643

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 67,061 hours, 33,804 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 892541100
- Part serial: LJW599583
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

APU FIRE INDICATION ON CLIMB OUT.  APU WAS NOT RUNNING.  PULLED 'T' HANDLE, ISOLATED BLEED AIR, DISCHARGED BOTH FIRE BOTTLES.  INDICATION PERSISTED; DECLARED EMERGENCY AND RETURNED TO PABR.  REMOVED AND REPLACED FIRE DETECTION CONTROL BOX, IAW SMP581 CHAPTER 26-10.  OPERATION CHECK GOOD.
